I've got OA in various joints, including my shoulders. These have become more painful this year and, about 10 months ago my GP gave me a steroid injection into the most painful shoulder and it worked really well. I've had a lot of steroid injections into my hands before I, eventually, had trapeziectomies. I had never had any side effects until the shoulder injection. That night I only slept for about two hours and was then wide awake for the rest of the night, which, I read can be a side effect of a steroid.. When I got up, my shoulder, neck and cheeks were bright red and stayed that way for three days. As is the way with steroid injections, the pain is back in both shoulders, which are sore to lie on at night. I'm going to mention this reaction to the GP if he suggests another steroid injection, but am wondering if this indicates I shouldn't have any more. Have others had a reaction like this?